If you need an accessible version of this item please contact JSTOR User Support

Correction to "Finite Simple Groups in Which the Generalized Fitting Group of the Centralizer of Some Involution is Extraspecial"

Franz Timmesfeld
Annals of Mathematics
Second Series, Vol. 109, No. 2 (May, 1979), pp. 413-414
Published by: Annals of Mathematics
DOI: 10.2307/1971119
Stable URL: http://www.jstor.org/stable/1971119
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[413]
    [413]
  • Thumbnail: Page 
414
    414